# SDR SWIA201333985

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 31,116 hours, 44,095 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STRINGER IN DRY BAY IS CRACKED THROUGH THE OTBD RIVET OF THE ANTISKID BOX SUPPORT BRACKET.  C-CHECK REPLACED LT WING STRINGER 10 FROM RIB 6 TO FS CENTER LINE IAW SRM & AMM.
